Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Equation intégrodifférentielle")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 3153

  • Page / 127

Export

Selection :

  • and

Some comments on my paper: an integrodifferential equation arising in thermo-viscoelasticityWEINITSCHKE, H. J.Studies in applied mathematics (Cambridge). 1985, Vol 73, Num 2, pp 177-182, issn 0022-2526Article

Equations intégro-différentielles du problème dynamique spatial non stationnaire d'une fissure dans un milieu élastiqueGOL'DSHTEJN, R. V; KAPTSOV, A. V.Izvestiâ Akademii nauk SSSR. Mehanika tverdogo tela. 1983, Num 5, pp 74-80, issn 0572-3299Article

On asymptotic behaviour of certain integro-differential equationsEN HAO YANG.Proceedings of the American Mathematical Society. 1984, Vol 90, Num 2, pp 271-276, issn 0002-9939Article

Integrated semigroups and integrodifferential equationsDE LAUBENFELS, R.Mathematische Zeitschrift. 1990, Vol 204, Num 4, pp 501-514, issn 0025-5874, 14 p.Article

Méthode de résolution des équations intégrodifférentielles du problème dynamique de la théorie linéaire de la viscoélasticitéOGIBALOV, P. M; BADALOV, A. F.Mehanika kompozitnyh materialov. 1987, Num 6, pp 1113-1115, issn 0135-7492Article

Oscillations in systems of integrodifferential equationsGOPALSAMY, K.Journal of mathematical analysis and applications. 1986, Vol 113, Num 1, pp 78-87, issn 0022-247XArticle

NEW INTEGRODIFFERENTIAL EQUATION AND INTEGRAL CONSTRAINT FOR THE CORRELATION FUNCTION BETWEEN TWO NUCLEONS IN NUCLEAR MATTERGRYPEOS ME.1973; PHYS. REV., C; U.S.A.; DA. 1973; VOL. 7; NO 1; PP. 95-102; BIBL. 17 REF.Serial Issue

EFFICIENT STREAM DISTRIBUTIONS IN RADIATIVE TRANSFER THEORY.WHITNEY C.1974; J. QUANT. SPECTROSC. RAD. TRANSFER; G.B.; DA. 1974; VOL. 14; NO 7; PP. 591-611; BIBL. 20 REF.Article

The use of the integrodifferential-equation method to calculate the characteristics of reradiation antennasPIMENOV, YU. V; CHERVENKO, M. YU; EIDUS, A. G et al.Telecommunications & radio engineering. 1993, Vol 48, Num 4, pp 91-95, issn 0040-2508Article

Critical point behaviour of the diffusion length for radiative transferGRANT, I. F; MCKELLAR, B. H. J.Journal of the Australian Mathematical Society. Series B. Applied mathematics. 1985, Vol 27, Num 2, pp 245-257, issn 0334-2700Article

Stable oscillations of weakly nonlinear Volterra integro-differential equationsHOPPENSTEADT, F. C; SCHIAFFINO, A.Journal für die reine und angewandte Mathematik. 1984, Num 353, pp 1-13, issn 0075-4102Article

Uniform L behavior in classes of integrodifferential equations with complety monotonic kernelsHANNSGEN, K. B; WHEELER, R. L.SIAM journal on mathematical analysis. 1984, Vol 15, Num 3, pp 579-594, issn 0036-1410Article

Stability, instability, oscillation and nonoscillation in scalar integrodifferential systemsGOPALSAMY, K.Bulletin of the Australian Mathematical Society. 1983, Vol 28, Num 2, pp 233-246, issn 0004-9727Article

Opérateurs de transformation dans un domaine convexe de l'espace des C2-solutions de quelques équations intégrodifférentiellesEREMIN, M. S.Sibirskij matematičeskij žurnal. 1983, Vol 24, Num 4, pp 13-22, issn 0037-4474Article

Endemic thresholds and stability in a class of age-structured epidemicsBUSENBERG, S; COOKE, K; IANNELLI, M et al.SIAM journal on applied mathematics (Print). 1988, Vol 48, Num 6, pp 1379-1395, issn 0036-1399Article

Asymptotic behaviour of certain second order integro-differential equationsEN HAO YANG.Journal of mathematical analysis and applications. 1985, Vol 106, Num 1, pp 132-139, issn 0022-247XArticle

An integrodifferential Dirac equation with quantized charge in one space dimensionRANADA, A. F.letters in mathematical physics. 1985, Vol 10, Num 4, pp 307-313, issn 0377-9017Article

Boundedness of solutions of a system of integro-differential equationsKUEN, S. M; RYBAKOWSKI, K. P.Journal of mathematical analysis and applications. 1985, Vol 112, Num 2, pp 378-390, issn 0022-247XArticle

Asymptotic expansions for autocorrelation functions with Gaussian memoryDENNER, V; WAGNER, M.The Journal of chemical physics. 1984, Vol 81, Num 11, pp 5034-5042, issn 0021-9606Article

Series expansions for resolvents of volterra integradifferential equations in banach spaceGRIMMER, R. C; KAPPEL, F.SIAM journal on mathematical analysis. 1984, Vol 15, Num 3, pp 595-604, issn 0036-1410Article

Differenzenapproximationen von Integro-Differentialgleichungen einer Veränderlichen = Stabilité de l'approximation aux différences d'équations intégro-différentielles = Stability theory for difference schemes for integrodifferential equationsGRIGORIEFF, R. D.Numerical functional analysis and optimization. 1983, Vol 6, Num 3, pp 315-340, issn 0163-0563Article

Errata for hybrid methods in the numerical solution of Volterra integro-differential equationsMAKROGLOU, A.IMA journal of numerical analysis. 1983, Vol 3, Num 3, pp 381-382, issn 0272-4979Article

Numerical methods for a model of cardiac muscle contractionDOUGLAS, J. JR; MILNER, F. A.Calcolo. 1983, Vol 20, Num 2, pp 129-141, issn 0008-0624Article

A linearly scaling grid method for generalized Langevin and other integrodifferential equationsWILKIE, Joshua; YIN MEI WONG.Journal of physics. A, Mathematical and theoretical (Print). 2008, Vol 41, Num 33, issn 1751-8113, 335005.1-335005.16Article

A direct Lyapunov approach to Volterra integrodifferential equationsSTAFFANS, O. J.SIAM journal on mathematical analysis. 1988, Vol 19, Num 4, pp 879-901, issn 0036-1410Article

  • Page / 127